# SDR AALA202305027590

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737823
- Aircraft serial: 44469
- Aircraft time: 6,598 hours, 2,438 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT REMOVED FROM SERVICE. LAVATORY "D" LATCH/LOCK DIFFICULT TO UNLOCK. REMOVED DEBRIS AND ADJUSTED LATCH/LOCK AT LAVATORY "D" DOOR.
